×

zbMATH — the first resource for mathematics

Differentiable periodic maps. (English) Zbl 0111.35601

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200 – 208. · Zbl 0104.17405
[2] H. Cartan et al., Cartan seminar notes, Paris, 1950-1951.
[3] J. W. Milnor, On the cobordism ring O*, Notices Amer. Math. Soc. 5 ( 1958), 457.
[4] J. W. Milnor, A survey of cobordism, mimeographed notes, Princeton, 1961.
[5] J. W. Milnor, Differentiable structures on homotopy spheres, mimeographed notes, Princeton, 1959. · Zbl 0111.35501
[6] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17 – 86 (French). · Zbl 0057.15502
[7] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292 – 311. · Zbl 0097.38801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.